# SDR IPXA2025083196649

- Difficulty date: August 21, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A53275455200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE AT FR62, Y0 SEAT TRACK BASE HAS A CORROSION.  RECEIVED CLS ADAPTER FROM FABRICATION P/N UPA53275455200 PO#PFB0000621 TRAVELER #T25/1831438. INSTALLED CLS (SEAT TRACK SUPPORT STRUCTURE). AT THE FR62, Y0.
